# SDR ASAA0210260

- Difficulty date: October 15, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT CARGO DOOR FRAME AT BS 787, RIGHT BUTTOCK LINE 40 CRACKED.  REPAIRED CRACK PER EA.  (M)
